Alert archive / Puerto Rico / Small Craft Advisories in 2016

Small Craft Advisory 19, NWS JSJ

July 1, 2016

NWS JSJ issued this small craft advisory at Jul 1, 2016, 8:28 PM CDT. It took effect at Jul 2, 2016, 1:00 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jul 1, 2016, 8:28 PM CDT (01:28 UTC)
In effect from
Jul 2, 2016, 1:00 PM CDT
Expired
Jul 2, 2016, 9:00 PM CDT
In force
8 hr
Issued by
NWS JSJ

The text

As transmitted.

548 
WHCA72 TJSJ 020128
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
928 PM AST FRI JUL 1 2016

...INCREASING TRADE WINDS WILL CREATE HAZARDOUS SEA CONDITIONS...

.HIGH PRESSURE RIDGE BUILDING NORTH OF THE REGION WILL INCREASE
THE EASTERLY TRADE WINDS WHICH WILL LEAD TO CHOPPY SEAS UP TO 7
FEET ACROSS PORTIONS OF THE LOCAL OFFSHORE WATERS.

AMZ722-020930-
/O.NEW.TJSJ.SC.Y.0019.160702T1800Z-160703T0000Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
928 PM AST FRI JUL 1 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 8 PM AST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 8 PM AST SATURDAY. 

* WINDS...15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS. 

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-020930-
/O.NEW.TJSJ.SC.Y.0019.160702T1800Z-160703T1200Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
928 PM AST FRI JUL 1 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SATURDAY TO 8 AM AST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM SATURDAY TO 8 AM AST
SUNDAY. 

* WINDS...15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
960 
WHCA72 TJSJ 020937
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
537 AM AST SAT JUL 2 2016

...INCREASING TRADE WINDS WILL CREATE HAZARDOUS SEA CONDITIONS...

.HIGH PRESSURE RIDGE BUILDING NORTH OF THE REGION WILL INCREASE
THE EASTERLY TRADE WINDS WHICH WILL LEAD TO CHOPPY SEAS UP TO
7 FEET ACROSS PORTIONS OF THE LOCAL OFFSHORE WATERS.

AMZ722-021745-
/O.CON.TJSJ.SC.Y.0019.160702T1800Z-160703T0000Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
537 AM AST SAT JUL 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 8 PM AST THIS EVENING...

* WINDS...15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-021745-
/O.CON.TJSJ.SC.Y.0019.160702T1800Z-160703T1200Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
537 AM AST SAT JUL 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 8 AM AST SUNDAY...

* WINDS...15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
587 
WHCA72 TJSJ 020949 CCA
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
537 AM AST SAT JUL 2 2016

...INCREASING TRADE WINDS WILL CREATE HAZARDOUS SEA CONDITIONS...

.HIGH PRESSURE RIDGE BUILDING NORTH OF THE REGION WILL INCREASE
THE EASTERLY TRADE WINDS WHICH WILL LEAD TO CHOPPY SEAS UP TO
7 FEET ACROSS PORTIONS OF THE LOCAL OFFSHORE WATERS.

AMZ722-021745-
/O.CON.TJSJ.SC.Y.0019.160702T1800Z-160703T0000Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
537 AM AST SAT JUL 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON THROUGH SUNDAY AFTERNOON...

* WINDS...15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-021745-
/O.CON.TJSJ.SC.Y.0019.160702T1800Z-160703T1200Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
537 AM AST SAT JUL 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON THROUGH LATE SUNDAY NIGHT...

* WINDS...15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
055 
WHCA72 TJSJ 021654
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1254 PM AST SAT JUL 2 2016

...INCREASING TRADE WINDS WILL CREATE HAZARDOUS SEA CONDITIONS...

.HIGH PRESSURE RIDGE BUILDING NORTH OF THE REGION WILL INCREASE
THE EASTERLY TRADE WINDS WHICH WILL LEAD TO CHOPPY SEAS UP TO
7 FEET ACROSS PORTIONS OF THE LOCAL OFFSHORE WATERS.

AMZ722-030000-
/O.CON.TJSJ.SC.Y.0019.160702T1800Z-160703T0000Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
1254 PM AST SAT JUL 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS
EVENING...

* WINDS...15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-030100-
/O.CON.TJSJ.SC.Y.0019.160702T1800Z-160703T1200Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
1254 PM AST SAT JUL 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST SUNDAY...

* WINDS...15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
453 
WHCA72 TJSJ 021703 AAA
MWWSJU

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SAN JUAN PR
103 PM AST SAT JUL 2 2016

...TRADE WINDS WILL CREATING HAZARDOUS SEA CONDITIONS...

.HIGH PRESSURE RIDGE BUILDING NORTH OF THE REGION WILL INCREASE
THE EASTERLY TRADE WINDS WHICH WILL LEAD TO CHOPPY SEAS UP TO
7 FEET ACROSS PORTIONS OF THE LOCAL OFFSHORE WATERS.

AMZ722-030000-
/O.CON.TJSJ.SC.Y.0019.160702T1800Z-160703T0000Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
103 PM AST SAT JUL 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS
EVENING...

* WINDS...15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-030115-
/O.CON.TJSJ.SC.Y.0019.160702T1800Z-160703T1200Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
103 PM AST SAT JUL 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST SUNDAY...

* WINDS...15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
491 
WHCA72 TJSJ 021804 CCA 
MWWSJU

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE SAN JUAN PR
204 PM AST SAT JUL 2 2016

...TRADE WINDS WILL CREATING HAZARDOUS SEA CONDITIONS...

.HIGH PRESSURE RIDGE BUILDING NORTH OF THE REGION WILL INCREASE
THE EASTERLY TRADE WINDS WHICH WILL LEAD TO CHOPPY SEAS UP TO
7 FEET ACROSS PORTIONS OF THE LOCAL OFFSHORE WATERS.

AMZ722-030000-
/O.COR.TJSJ.SC.Y.0019.000000T0000Z-160703T0000Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
204 PM AST SAT JUL 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON...

* WINDS...15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-030615-
/O.COR.TJSJ.SC.Y.0019.160702T1800Z-160703T1200Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
204 PM AST SAT JUL 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL LATE SUNDAY NIGHT...

* WINDS...15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
235 
WHCA72 TJSJ 021934
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
334 PM AST SAT JUL 2 2016

...TROPICAL WAVE PASSAGES WILL LEAD TO INCREASED WINDS AND
SEAS...

.HIGH PRESSURE RIDGE BUILDING NORTH OF THE REGION WILL INCREASE
THE EASTERLY TRADE WINDS WHICH WILL LEAD TO CHOPPY SEAS UP TO
7 FEET ACROSS PORTIONS OF THE LOCAL OFFSHORE WATERS. A SECOND
TROPICAL WAVE WILL BRING INCREASED WINDS AND SEAS MONDAY NIGHT
INTO TUESDAY.

AMZ732-741-030345-
/O.NEW.TJSJ.SC.Y.0020.160703T2200Z-160706T2200Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
334 PM AST SAT JUL 2 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM SUNDAY TO 6 PM AST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM SUNDAY TO 6 PM AST
WEDNESDAY. 

* WINDS...WINDS INCREASING TO 15 TO 20 KTS.

* WAVES/SEAS...SEAS INCREASING UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-722-030345-
/O.EXT.TJSJ.SC.Y.0019.000000T0000Z-160706T2200Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
ANEGADA PASSAGE SOUTHWARD TO 17N-
334 PM AST SAT JUL 2 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM AST WEDNESDAY...

* WINDS...15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
202 
WHCA72 TJSJ 030200
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1000 PM AST SAT JUL 2 2016

...SEAS HAVE SUBSIDED...

.LATEST FORECASTS SHOW SEAS WILL REMAIN BELOW 7 FEET UNTIL MONDAY
MORNING. A TROPICAL WAVE WILL ENTER THE EASTERN CARIBBEAN MONDAY
NIGHT WITH INCREASED WINDS AND SEAS.

AMZ710-722-030300-
/O.CAN.TJSJ.SC.Y.0019.000000T0000Z-160706T2200Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
ANEGADA PASSAGE SOUTHWARD TO 17N-
1000 PM AST SAT JUL 2 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

THE TROPICAL WAVE HAS PASSED. HAZARDOUS SEAS ARE NOT EXPECTED
UNTIL MONDAY IN ADVANCE OF THE NEXT WAVE.

$$

AMZ732-741-030300-
/O.CAN.TJSJ.SC.Y.0020.160703T2200Z-160706T2200Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
1000 PM AST SAT JUL 2 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

THE TROPICAL WAVE HAS PASSED. HAZARDOUS SEAS ARE NOT EXPECTED
UNTIL MONDAY IN ADVANCE OF THE NEXT WAVE.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Jul 1, 1:02 PM CDT, 7 hours 26 minutes earlier.

Area forecast discussion, Jul 1, 1:02 PM CDT, 7 hours 26 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
202 PM AST FRI JUL 1 2016

.SYNOPSIS...
A cut-off low between Hispaniola and Bahamas is forecast to move
across Cuba during the weekend, as a high pressure builds over
the region. Another low pressure will move over the region from
the northeast by upcoming week. At mid levels, a high pressure
ridge will continues to the north of the region. A tropical wave
will continue to affect the local area through Saturday. Another
tropical wave is expected to reach the region late Monday or
Saturday. An area of Saharan Dust Particle was observed between
each waves. This dry air mass is expected to move over the region
between Sunday and Monday. At the surface, a strong high pressure
will continue over the Atlantic Ocean.

&&

.DISCUSSION...
The combination between a TUTT low and the leading edge of a
tropical wave produced cloudy skies with showers and thunderstorms
across the local islands today. For this afternoon, the potential
for showers and thunderstorms continues across the islands.
Therefore, brief periods of gusty winds, heavy downpours and
frequent lightning can be expected from time to time. The CWA
will continue under the influences of a fast moving tropical wave
through Saturday, followed by a gradual drying trend between
Sunday and Monday. However expect some shower and thunderstorm
activity mainly across the interior and western sections of Puerto
Rico each day. But no significant rainfall amounts is expected at
this time. High concentration of saharan dust particles are
forecast for these days, Sunday and Monday, before the arrival of
another easterly wave by late Monday or Tuesday.

&&

.AVIATION...
Cloudiness will remain across the local region this
afternoon and tonight. Showers and thunderstorms will be spreading
across the interior and western sections of PR through at least01/22z
...with periods of MVFR conditions expected mainly TJBQ/TJMZ. VCSH
expected elsewhere. Some thunderstorms can't be ruled out. East
winds at 10-15kt with higher gusts near SHRA and TSRA.

&&

.MARINE...
Mariners can expect seas between 10 and 20 knots with higher gusts
in and near shower and thunderstorm activity. Rough and choppy
seas are expected through the weekend and into the early part of
the upcoming week.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  80  90  79  90 /  40  50  30  20
STT  79  88  79  90 /  60  60  20  10

&&

.SJU Watches/Warnings/Advisories...
PR...None.
VI...None.
AM...None.
&&

71/27
Hazardous weather outlook, Jul 1, 4:48 AM CDT, 15 hours 40 minutes before
PERSPECTIVAS SOBRE CONDICIONES PELIGROSAS DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
531 AM AST VIERNES 1 DE JULIO DE 2016

AMZ710>745-PRZ001>013-020945-
SAN JUAN Y VECINDAD-NORESTE-SURESTE-INTERIOR ESTE-
CENTRAL NORTE-INTERIOR CENTRAL-PONCE Y VECINDAD-NOROESTE-
INTERIOR OESTE-MAYAGUEZ Y VECINDAD-SUROESTE-CULEBRA-VIEQUES-
AGUAS COSTERAS Y MAR AFUERA DEL ATLANTICO Y DEL CARIBE-
531 AM AST VIERNES 1 DE JULIO DE 2016

ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES
PARA PUERTO RICO Y LAS AGUAS COSTERAS ADYACENTES DEL ATLANTICO.

.DIA UNO...HOY Y ESTA NOCHE

.TRONADAS...EXISTE UNA PROBABILIDAD DE TRONADAS CON LLUVIAS FUERTES Y
VIENTOS BREVES EN RAFAGAS A TRAVES DE TODAS LAS ISLAS LOCALES. SIN
EMBARGO...SE ESPERAN FUERTES TRONADAS ESTA TARDE A TRAVES DE
SECTORES DEL INTERIOR Y OESTE DE PUERTO RICO.

.INUNDACIONES...LLUVIAS FUERTES PUDIERAN RESULTAR INUNDACIONES
URBANAS Y DE RIACHUELOS.

.VIENTOS...VIENTOS SOSTENIDOS EN EXCESO DE 20 MPH SE ESPERAN A
TRAVES DE TODAS LAS AGUAS LOCALES.

.OLEAJE...OLEAJE PICADO HASTA 6 PIES SE ESPERA A TRAVES DE LAS AGUAS
MAR AFUERA DEL ATLANTICO Y CARIBE Y LOS PASAJES.

.CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES
SUBMARINAS PARA LAS COSTAS DEL ATLANTICO Y CARIBE Y LA MITAD ESTE
DE CULEBRA Y VIEQUES.

.CALOR...VIENTOS ALISIOS DEL ESTE A SURESTE RESULTARAN INDICE DE
CALOR SOBRE LO NORMAL A LO LARGO DE LA COSTA NORTE Y SUR DE PUERTO
RICO.

.DIAS DOS HASTA SIETE...SABADO HASTA JUEVES

UNA ONDA TROPICAL A TRAVES DEL MAR CARIBE CONTINUARA TRAYENDO
PERIODOS DE AGUACEROS Y TRONADAS HASTA TARDE EL SABADO. EL RIESGO
MODERADO DE CORRIENTES SUBMARINAS SE ESPERA QUE CONTINUE A TRAVES DE
LAS ISLAS.

.COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES...

NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE
LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR VIENTOS
FUERTES Y INUNDACIONES AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN
JUAN.

AMZ710>745-PRZ001>013-020945-
SAN TOMAS SAN JOHN E ISLAS ADYACENTES-
SANTA CRUZ-AGUAS CERCA DE LA COSTA DEL ATLANTICO Y AGUAS COSTERAS
ADYACENTES DEL CARIBE-
531 AM AST VIERNES 1 DE JULIO DE 2016

ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES
PARA LAS ISLAS VIRGENES AMERICANAS Y LAS AGUAS COSTERAS ADYACENTES.

.DIA UNO...HOY Y ESTA NOCHE

.TRONADAS...EXISTE UNA PROBABILIDAD DE TRONADAS CON LLUVIAS FUERTES
Y VIENTOS BREVES EN RAFAGAS A TRAVES DE TODAS LAS ISLAS.

.VIENTOS...VIENTOS SOSTENIDOS EN EXCESO DE 20 MPH SE ESPERAN A
TRAVES DE TODAS LAS AGUAS LOCALES.

.OLEAJE...OLEAJE PICADO DE HASTA 6 PIES SE ESPERA A
TRAVES DE LAS AGUAS MAR AFUERA DEL ATLANTICO Y CARIBE Y LOS PASAJES.

.CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES
SUBMARINAS PARA LA MITAD ESTE DE SANTA CRUZ.

.CALOR...VIENTOS ALISIOS DEL SURESTE RESULTARAN INDICE DE CALOR
SOBRE LO NORMAL A LO LARGO DE LA COSTA DEL INTERIOR Y NORTE DE SANTA
CRUZ.

.DIAS DOS A SIETE...SABADO A JUEVES

UNA ONDA TROPICAL A TRAVES DEL MAR CARIBE CONTINUARA TRAYENDO
PERIODOS DE AGUACEROS Y TRONADAS HASTA TARDE EL SABADO. UN RIESGO
MODERADO DE CORRIENTES SUBMARINAS SE ESPERA QUE CONTINUE A TRAVES DE
LAS ISLAS.

.COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES...

NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE
LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR VIENTOS
FUERTES Y CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA
EN SAN JUAN.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 6:41 AM CDTAreal Flood AdvisoryJSJ2 hr
Jul 2, 6:58 AM CDTSpecial Weather StatementJSJ32 min
Jul 2, 7:36 AM CDTSpecial Weather StatementJSJ54 min
Jul 2, 8:32 AM CDTSpecial Weather StatementJSJ58 min
Jul 2, 12:58 PM CDTAreal Flood AdvisoryJSJ3 hr
Jul 2, 2:34 PM CDTSmall Craft AdvisoryJSJ6 hr

Nearby

Small Craft Advisories in Puerto Rico, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.